Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

TTC: Complicated Question

We have been TTC for 2 months. We are now going into our 3rd month. However, 3 weeks ago, due to allergies and sinus my Dr. put me on steroids for one week to reduce inflamation. Taking the steriods, my cycle was 5 days late. So that means that my last cycle was a 35 days instead of 30 days. Do you think that the steriods delayed my period? This is totally thrown my online charting off. Does anyone know if I could probably return to the 30 day cycle? I think I may have to start all over......tracking ovulation, BBT, graphs, all of it. HOW FRUSTRATING (LOL)

Answer Question
 
Anonymous

Asked by Anonymous at 7:08 PM on Nov. 6, 2008 in Trying to Conceive

Answers (1)
  • If you are off your steroids now, you should go back to your normal cycle soon. It might take this month though. Remember you ovulate 14 days before your period, not 14 days after you start when you have a cycle longer than 28 days, so to compensate for this you might try from days 12-20 or so just to cover all your bases.
    kabbot01

    Answer by kabbot01 at 8:01 PM on Nov. 6, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Trying to Conceive
upset and confused?

Next question overall (Health)
TTC: Complicated Question